# SDR SWIA201130121

- Difficulty date: July 24, 2011
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 44,293 hours, 38,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO FLOOR SILL AT 559+96 HAS CORROSION AROUND NUT PLATE HOLES.  (C-CHECK)  REPAIRED RIGHT CARGO FLOOR SILL AT 559+96.
